MathSciNet Relay Station
MathSciNet bibliographic data
MR1247990 (94j:46066) 46L80 (46L05)
Elliott, George A.; Evans, David E. The structure of the irrational rotation $C\sp *$-algebra. Ann. of Math. (2) 138 (1993), no. 3, 477–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement